MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR; SNARE, FLEXIBLE
Model Number M00562321
Medical Device Problem Codes Retraction Problem (1536); Failure to Cut (2587)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 02/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that a captivator medium oval stiff snare was used to remove polyps in the colon during an unknown procedure performed on (b)(6) 2022.During the procedure and inside the patient, the device could not be closed and the device was unable to completely cut off the target polyp during treatment, "resulting in excessive burns of the surrounding intestinal mucosa and easy infection." the procedure was completed with another captivator snare.The burns were resolved by using clips.There was no reported infection, it was reported that the physician used the clip to prevent infection.There were no further patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.The reported healthcare facility is: (b)(6).Phone number: (b)(6).(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
CAPTIVATOR
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC DE COSTA RICA S.R.L.
2546 calle primera
propark, coyol
alajuela
CS  
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key14287931
Report Number3005099803-2022-02267
Device Sequence Number5283496
Product Code FDI
UDI-Device Identifier08714729019336
UDI-Public08714729019336
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131700
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/07/2022
Device Model NumberM00562321
Device Catalogue Number6232
Device Lot Number0024739585
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date05/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown